MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-09
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted retroperitoneal anterior partial nephrectomy surgical procedure, an intuitive surgical (is) technical support engineer (tse) was contacted for by the customer to report that the system shuts down by itself, mid procedure.As system was not onsite connected, no logs were available, tse asked customer to take pictures on the event logs in the touchscreen of the vision side cart (vsc), but nothing received yet.No idea what triggered the shut down or on which surgeon side console (ssc).A field service engineer (fse) would need to go on site to upload the logs so they can be analyzed to see what are the recommended actions.System was hard power cycled due to other problems.The procedure was completed with no patient injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the auxiliary video board (avp) to correct the reported event.The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.The complaint was confirmed based on the field evaluation, which indicates that the device may have contributed to the customer reported issue.

Brand Name
da Vinci Xi
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50877566
Report Number2955842-2026-39837
Device Sequence Number9223817
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-09
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown